# SDR UPS99228445

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Part number: BAC1520843
- Condition: Corroded
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-113-01.00-01) ON CARGO TIE DOWN TRACK, BS 520 LBL 15 FWD CARGO BAY AT NET ATTACH POINT.  EVALUATED CORROSION, FOUND TO BE OUT OF LIMITS.  REPLACED TIE DOWN TRACK PER SRM 51-30-02, SRM 57-30-05.
